RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1630–1634 (Mi de4350)  

Ordinary Differential Equations

Singularities of a system of differential equations

V. P. Pisarenok

Minsk Institute of Radio Technology

Full text: PDF file (432 kB)

Bibliographic databases:
UDC: 517.925.7
Received: 07.05.1980

Citation: V. P. Pisarenok, “Singularities of a system of differential equations”, Differ. Uravn., 17:9 (1981), 1630–1634

Citation in format AMSBIB
\Bibitem{Pis81}
\by V.~P.~Pisarenok
\paper Singularities of a system of differential equations
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1630--1634
\mathnet{http://mi.mathnet.ru/de4350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631778}


Linking options:
  • http://mi.mathnet.ru/eng/de4350
  • http://mi.mathnet.ru/eng/de/v17/i9/p1630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019